# SDR GTIA010812

- Difficulty date: August 13, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - BARFIELD SMOKE DETECTOR FAILS TEST.  REPAIRED BROKEN WIRE AND OPS CHECKED IAW MD80 MM 26-30.  (M)
